# SDR 97ZZZM644

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1007
- Part time: 54,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, AFT CARGO FLOORBEAM STATION 1007 HAS CORROSION RBL 24 TO LBL 40.  REMOVED CORRODED AREA, FABRICATED TWO 'L' ANGLES, DIM 31 INCH BY 2 INCH BY 1 INCH AND 27.5 INCH BY 2 INCH BY 1 INCH.  FABRICATED T-CAP, 27.6 INCH BY 2 INCH BY 2.8 INCH AND INSTALLED REPAIR PARTS ALL IAW B737 SRM 51-10-6, 53-30-2, AND MM 51-20-41 AND 51-20-51.  N/R NR 017N1-0247.
